View Full Version : Put on Prozac


vssjayden
04-08-10, 07:43 PM
So I went to the doctor and the quack put me on prozac I took on today and it has made me feel horrible , I just feel very emotional and I want to cry. Like I am around my period and I'm not. I agree I may have PMDD this is my first day on this crap and I am not happy.
He is trying to treat it as PMDD instead of the ADD it is. Did anyone go through this. Prozac seems like the candy they give everyone it's bringing me down it's not helping me. He told me he thinks I am depressed, I told him I'm not depressed I know depressed. He said that is what depressed people say. WTH do I do. This prozac isn't doing anything to me but making me hungry, irritable and does nothing for my mood! My fiancÚ says 2 weeks if I feel like this tom.
I will contact the doctor tell him I am discounting this prozac, it's making me depressed. Anyone experience this? Have to jump through there hoops to get you were you need to be.